Tukey max-stable processes for spatial extremes

Ganggang Xu, Marc G. Genton

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We propose a new type of max-stable process that we call the Tukey max-stable process for spatial extremes. It brings additional flexibility to modeling dependence structures among spatial extremes. The statistical properties of the Tukey max-stable process are demonstrated theoretically and numerically. Simulation studies and an application to Swiss rainfall data indicate the effectiveness of the proposed process. © 2016 Elsevier B.V.
Original languageEnglish (US)
Pages (from-to)431-443
Number of pages13
JournalSpatial Statistics
Volume18
DOIs
StatePublished - Sep 21 2016

Fingerprint

Dive into the research topics of 'Tukey max-stable processes for spatial extremes'. Together they form a unique fingerprint.

Cite this